Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suggest treatment for rash on penis

User rating for this question
Very Good
Answered by

Practicing since : 1982
Answered : 2705 Questions
had rash bottom of penis about three months but goes from raw to a dry looklng crack . now have another spot next to it. for about 2 months around my waist line have a rash as well
Posted Sun, 26 Jan 2014 in Skin Hair and Nails
Answered by Dr. Ilyas Patel 22 minutes later
Brief Answer: There are many causes of rash on penis.. Detailed Answer: Hi, As you said,you have rash on shaft of penis and now developed on loin areas. I would like to ask few questions. Do you get itching? Do you have pain or burning in affected areas? Please describe the lesion? Do you take any medicine for this or for other disease? Do you have any other disease like diabetes,heart disease,blood pressure or other? Are you married? Do you have other relationship? Did you go for blood tests like RBS,HIV,Routine blood tests..if not, please have blood tests. And please send the photos of the lesions. After seeing the photos and reading your answers, I may give proper advice. Thanks. Dr. Ilyas Patel MD
Above answer was peer-reviewed by
Follow-up: Suggest treatment for rash on penis 33 minutes later
no pain some itching waist line. no burning. Married No other partners iin many years earlier sent photos w/ attachment feature on your website. do not know how to attach photos to this reply tried metha beta cortisone. as well as vitanin a d cream hve not gone for blood tests no other illness
Answered by Dr. Ilyas Patel 8 hours later
Brief Answer: You may be having allergic contact dermatitis. Detailed Answer: Hi, Welcome back.. It seems that you may be having allergic contact dermatitis. There may be some cause. It may be clothes,soap,detergents,some oil,dust,condom,vaginal fluid of your spouse..etc Take steroid like methyl prednesolone in tappering dose. Take a short course of antibiotics. Take antihistaminic like levocetirizine till you feel better. Apply antibiotic cream initially for few days then apply steroid cream with antibiotics. Avoid soap bath. Take Sitz bath in dettol water. You may feel good. But take treatment under supervision of dermatologist. I hope you got my answer. Still, you may ask if you have any query. Thanks with best wishes. Dr. Ilyas Patel MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor